Items where Subject is "05-XX Combinatorics > 05Cxx Graph theory > 05C70 Factorization, matching, covering and packing"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: B | G | H | J | K | L | R | S
Number of items at this level: 22.


Bachem, Achim and Hamacher, Anja and Moll, Christoph and Raspel, Guido (1997) Optimale Linienführung und Routenplanung in Verkehrssystemen.
Published in: Mathematik : Schlüsseltechnologie für die Zukunft ; Verbundprojekte zwischen Universität und Industrie. Springer 1997, pp. 626-636.


Geelen, Jim (1996) Lectures on Jump Systems.
Technical Report , 20 p.


Hagemeier, Christian and Fuchs, Bernhard and Räbiger, Dirk and Peis, Britta (2004) On decorating Christmas trees.
Technical Report , 6 p.

Hagemeier, Christian and Hochstättler, Winfried (2004) On a famliy of stars of maximal weight covering exactly k nodes.
Technical Report , 3 p.

Hochstättler, Winfried and Kromberg, Stephan and Moll, Christoph (1992) A Simple Proof of the Blossom Expansion Lemma.
Technical Report , 1 p.

Hochstättler, Winfried and Nesetril, Jaroslav (1997) Menger's Theorem as Morphism Duality.
Technical Report , 5 p.

Hochstättler, Winfried and Nesetril, Jaroslav (2000) A Note on MaxFlow-MinCut and Homomorphic Equivalence in Matroids.
Published in: Journal of algebraic combinatorics : an international journal Vol. 12 (3). pp. 295-300.

Hofmeister, Michael (1988) Counting Double Covers of Graphs.
Published in: Journal of graph theory Vol. 12 (3). pp. 437-444.

Hofmeister, Michael (1991) Isomorphisms and Automorphisms of Graph Coverings.
Published in: Discrete mathematics Vol. 98 (3). pp. 175-183.


Jungnickel, Dieter and Leclerc, Matthias (1989) The 2-Matching Lattice of a Graph.
Published in: Journal of combinatorial theory : Series B Vol. 46 (2). pp. 246-248.

Jünger, Michael and Reinelt, Gerhard and Pulleyblank, William R. (1985) On Partitioning the Edges of Graphs into Connected Subgraphs.
Published in: Journal of Graph Theory Vol. 9 (4). pp. 539-549.


Kern, Walter (1993) On the Depth of Combinatorial Optimization Problems.
Published in: Discrete applied mathematics Vol. 43 (2). pp. 115-129.

Korach, Ephraim and Nguyen, Thành and Peis, Britta (2006) Subgraph characterization of Red/Blue-split graphs and König-Egerváry graphs.
Published In: SODA : Proceedings of the Seventeenth Annual ACM-SIAM Symposium on Discrete Algorithms ; Miami, FL., January 22 - 24, 2006 ACM 2006, pp. 842-850.


Leclerc, Matthias (1989) Optimizing over a slice of the bipartite matching polytope.
Published in: Discrete mathematics Vol. 73 (1-2). pp. 159-162.

Leclerc, Matthias (1989) Slices of the Matching Polytopes.
Published in: Mitteilungen aus dem Mathematischen Seminar Giessen Vol. 192. pp. 85-88.


Rieder, Jörg (1992) A Note on the f-Factor Lattice of Bipartite Graphs.
Published in: Journal of combinatorial theory : series B Vol. 56 (1). pp. 90-96.


Schaudt, Oliver (2011) Efficient total domination in digraphs.
Technical Report , 15 p.

Schaudt, Oliver (2010) A Graph Class related to the Structural Domination Problem.
Technical Report , 12 p.

Schaudt, Oliver (2010) On efficient total domination.
Technical Report , 8 p.

Schaudt, Oliver (2011) On the existence of total dominating subgraphs with a prescribed additive hereditary property.
Published in: Discrete Mathematics Vol. 311 (18-19). pp. 2095-2101.

Schaudt, Oliver (2012) On weighted efficient total domination.
Published in: Journal of Discrete Algorithms Vol. 10 (1). pp. 61-69.

Schaudt, Oliver and Schrader, Rainer (2010) The complexity of connected domination and total domination by restricted induced graphs.
Technical Report , 8 p.

This list was generated on Sat Mar 6 23:28:03 2021 CET.